American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] G. R. Chacón, E. Fricain and M. Shabankhah. Carleson measures and reproducing kernel thesis in Dirichlet-type spaces. St. Petersburg Math. J. 24 (2013) 847-861.
Abstract, references, and article information
View Article: PDF

[5] Jim Agler and John E. McCarthy. Hankel vector moment sequences and the non-tangential regularity at infinity of two variable Pick functions. Trans. Amer. Math. Soc. 366 (2014) 1379-1411.
Abstract, references, and article information
View Article: PDF

[6] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information
View Article: PDF

[7] Ryan Hamilton. Pick interpolation in several variables. Proc. Amer. Math. Soc. 141 (2013) 2097-2103.
Abstract, references, and article information
View Article: PDF

[8] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information
View Article: PDF

[9] Yong Chen. Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 4235-4242.
Abstract, references, and article information
View Article: PDF

[10] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents

[11] A. Baranov and H. Woracek. Majorization in de Branges spaces. III. Division by Blaschke products. St. Petersburg Math. J. 21 (2010) 843-875. MR 2604541.
Abstract, references, and article information
View Article: PDF

[12] Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst. Interpolation in de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 139 (2011) 609-618. MR 2736342.
Abstract, references, and article information
View Article: PDF

[13] Frédéric Symesak. Sub-Bergman spaces in the unit ball of $\mathbb{C}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 4405-4411. MR 2680064.
Abstract, references, and article information
View Article: PDF

[14] Shuyun Wei. Beurling's phenomenon on analytic Hilbert spaces over the complex plane. Proc. Amer. Math. Soc. 138 (2010) 1439-1446. MR 2578537.
Abstract, references, and article information
View Article: PDF

[15] Wei He. Boundary representations on co-invariant subspaces of Bergman space. Proc. Amer. Math. Soc. 138 (2010) 615-622. MR 2557178.
Abstract, references, and article information
View Article: PDF

[16] Liankuo Zhao. Reducing subspaces for a class of multiplication operators on the Dirichlet space. Proc. Amer. Math. Soc. 137 (2009) 3091-3097. MR 2506467.
Abstract, references, and article information
View Article: PDF

[17] Tavan T. Trent. A note on multiplier algebras on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 136 (2008) 2835-2838. MR 2399048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Michael T. Jury. Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3669-3675. MR 2336583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Baranov and H. Woracek. Subspaces of de Branges spaces with prescribed growth. St. Petersburg Math. J. 18 (2007) 699-716. MR 2301039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Roger A. Roybal. A reproducing kernel condition for indeterminacy in the multidimensional moment problem. Proc. Amer. Math. Soc. 135 (2007) 3967-3975. MR 2341947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Joseph A. Cima, Alec L. Matheson and William T. Ross. The normalized Cauchy transform. Math. Surveys Monogr. 125 (2006) 227-247.
Book volume table of contents
View Article: PDF

[26] Joseph A. Cima, Alec L. Matheson and William T. Ross. The distribution function for Cauchy transforms. Math. Surveys Monogr. 125 (2006) 163-177.
Book volume table of contents
View Article: PDF

[27] Joseph A. Cima, Alec L. Matheson and William T. Ross. Other operators on the Cauchy transforms. Math. Surveys Monogr. 125 (2006) 249-253.
Book volume table of contents
View Article: PDF

[28] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as an operator. Math. Surveys Monogr. 125 (2006) 61-82.
Book volume table of contents
View Article: PDF

[29] Joseph A. Cima, Alec L. Matheson and William T. Ross. Preliminaries. Math. Surveys Monogr. 125 (2006) 11-40.
Book volume table of contents
View Article: PDF

[30] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as a function. Math. Surveys Monogr. 125 (2006) 41-60.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 62 found      Go to page: 1 2 3